# SDR ASOA2012081602071

- Difficulty date: July 26, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 559
- Part time: 987,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 559.00, RBL 42.900 FLOOR SUPPORT FINGER WEB IS CORRODED.
